RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 4, Pages 543–556 (Mi izv3413)  

This article is cited in 3 scientific papers (total in 3 papers)

The completeness of systems of derivatives of an analytic function

V. P. Gromov


Full text: PDF file (1148 kB)

Bibliographic databases:
Received: 30.11.1959

Citation: V. P. Gromov, “The completeness of systems of derivatives of an analytic function”, Izv. Akad. Nauk SSSR Ser. Mat., 25:4 (1961), 543–556

Citation in format AMSBIB
\Bibitem{Gro61}
\by V.~P.~Gromov
\paper The completeness of systems of derivatives of an analytic function
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 4
\pages 543--556
\mathnet{http://mi.mathnet.ru/izv3413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=168774}
\zmath{https://zbmath.org/?q=an:0108.07002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3413
  • http://mi.mathnet.ru/eng/izv/v25/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces”, Math. Notes, 73:6 (2003), 783–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Popov, “On the completeness of sparse subsequences of systems of functions of the form $f^{(n)}(\lambda_nz)$”, Izv. Math., 68:5 (2004), 1025–1049  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. E. Kim, “Polnota sistem proizvodnykh funktsii Eiri i gipertsiklicheskie operatory”, Ufimsk. matem. zhurn., 2:4 (2010), 52–57  mathnet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:245
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019